VOL. 9 · NO. 2 | Spring 1997
 
VIEW ALL ABSTRACTS +
Front Matter
Missouri J. Math. Sci. 9 (2), (Spring 1997) DOI: 10.35834/1997/0902000
No abstract available
Terry Goodman
Missouri J. Math. Sci. 9 (2), 70-71, (Spring 1997) DOI: 10.35834/1997/0902070
No abstract available
Articles
Joseph B. Dence, Thomas P. Dence
Missouri J. Math. Sci. 9 (2), 72-78, (Spring 1997) DOI: 10.35834/1997/0902072
No abstract available
Todd D. Vance
Missouri J. Math. Sci. 9 (2), 79-82, (Spring 1997) DOI: 10.35834/1997/0902079
Aleksander Grytczuk
Missouri J. Math. Sci. 9 (2), 83-89, (Spring 1997) DOI: 10.35834/1997/0902083
Badih Ghusayni
Missouri J. Math. Sci. 9 (2), 90-94, (Spring 1997) DOI: 10.35834/1997/0902090
Rahim G. Karimpour
Missouri J. Math. Sci. 9 (2), 95-101, (Spring 1997) DOI: 10.35834/1997/0902095
Russell Euler
Missouri J. Math. Sci. 9 (2), 102-104, (Spring 1997) DOI: 10.35834/1997/0902102
No abstract available
Problems
Missouri J. Math. Sci. 9 (2), 105-106, (Spring 1997) DOI: 10.35834/1997/0902105
No abstract available
Missouri J. Math. Sci. 9 (2), 107-122, (Spring 1997) DOI: 10.35834/1997/0902107
No abstract available
News
Missouri J. Math. Sci. 9 (2), 123-124, (Spring 1997) DOI: 10.35834/1997/0902123
No abstract available
Back to Top